| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Post-Surgical complications
[ Back to Messages
Posted by Margaret Hosty
on September 30, 1999 at 15:12:34:
In Reply to: Welcome to the Neuropathy Message Board posted by webmaster on July 05, 1999 at 01:51:16:
I underwent knee surgery last year, and have been in therapy until just last week. The pain I have been experiencing has increased in direct proportion to my increase in activity, so I was given an Rx for Elavil, in the event that I was suffering from inflammation of the nerves. The doctor (workman's comp) says that there is no reason I should be experiencing any pain, and essentially, is calling me a liar. My sister, who has RSD, said her doctors have heard of patients developing chronic inflammation of the nerves following surgery of the knees and hips, but I cannot find anything on the subject in my searches. Has anyone else heard of this or experienced the same? I'd be most grateful if someone could point my way to a good research source on it. Much thanks.
All times are GMT -7. The time now is 03:01 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!